# SDR 2014FA0000256

- Difficulty date: April 16, 2014
- Submitted: April 16, 2014
- Operation: General aviation
- Aircraft: N561A
- Make and model: Beech B300C
- Aircraft serial: FM36
- Aircraft time: 1,186 hours, 750 cycles
- Engine: Pwa PT6A60A
- Engine time: 1,186 hours, 750 cycles
- Propeller: Hartzl HCB4MP3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Part time: 1,186 hours, 750 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

AFTER ENGINE START,  PILOT NOTICED CHIP LIGHT ON NR 2 ENGINE, SHUTDOWN.
